# SDR REXA201000095

- Difficulty date: June 28, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 15,061 hours, 13,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TROUBLESHOT HYDRAULIC LEAK NR 1 SYSTEM FOUND LOOSE B-NUT ON NR 1 HYDRAULIC FILTER MANIFOLD.  RE-SECURED PER 29 10 00, RE-SECURED HYDRAULIC LINE PER 29 10 00.
